# SDR AALA202202095240

- Difficulty date: February 8, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737*
- Aircraft serial: 31153
- Aircraft time: 27,844 hours, 11,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  MAIN CABIN BULL NOSE PANEL EMERGENCY LIGHT MISSING LENS. REMOVED AND REPLACED LIGHT ASSEMBLY ON BULLNOSE PANEL NUMBER 1 PER B737-NG AMM 33-51-03.
